MathSciNet Relay Station
MathSciNet bibliographic data
MR2801009 (2012c:34161) 34D23 (92D30)
Li, Jianquan; Yang, Yali; Zhou, Yicang Global stability of an epidemic model with latent stage and vaccination. Nonlinear Anal. Real World Appl. 12 (2011), no. 4, 2163–2173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement